Loading...

dmehta20's Message Board Messages

Loading...
Showing 1 - 10 of 5

Page 1 of 1

Hi everyone,

My father has undergone chemo-radiation treatment for the curing laryngeal (head and neck) cancer.

However, after 2-3 months, he is feeling extremly drowsy and have occassionaly been hallucinating.

Sodum level is 1.31 instead of normaal 135-145. However, it doesnt seem that low.

Has anyone undergone this side effect or have any comments. I am really concerned. Please help

Thanks Susan.

Really appreciated. Will keep in touch

Thanks Tom. Glad you replied. 

However, I somehow I think in my father's case, it is getting severe now. He forgets the most recent thing.

However my best wishes with you. God Bless

Will stay in touch.

Hi my father has undergone 7 weeks of chemo and 8 radiation cycles. He is having laryngeal cancer. After the treatment suddenly, the haemoglobin level dropped to very low and needs a blood transfusion. 

My major concern is he is having short term memory losses. Did anyone of you'll have any such similar experiences ?

Hi my father has undergone 7 weeks of chemo and 8 radiation cycles. After the treatment suddenly, the haemoglobin level dropped to very low and needs a blood transfusion. 

My major concern is he is having short term memory losses. Did anyone of you'll have any such similar experiences ?

Showing 1 - 10 of 5

Page 1 of 1

Loading...

About dmehta20

dmehta20 has not shared any information about themselves. Send them a message to tell them you'd like to find out more about them or add them as a friend.

We care about your feedback. Let us know how we can improve your CancerCompass experience.